American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22D40) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Douglas Lind and Klaus Schmidt. Homoclinic points of algebraic $\mathbb{Z}^d$-actions. J. Amer. Math. Soc. 12 (1999) 953-980. MR 1678035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. Burger and S. Mozes. CAT(-1)-spaces, divergence groups and their commensurators. J. Amer. Math. Soc. 9 (1996) 57-93. MR 1325797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Amos Nevo. Harmonic analysis and pointwise ergodic theorems for noncommuting transformations . J. Amer. Math. Soc. 7 (1994) 875-902. MR 1266737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. A. Harrington, A. S. Kechris and A. Louveau. A Glimm-Effros dichotomy for Borel equivalence relations . J. Amer. Math. Soc. 3 (1990) 903-928. MR 1057041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert J. Zimmer. Arithmeticity of holonomy groups of Lie foliations . J. Amer. Math. Soc. 1 (1988) 35-58. MR 924701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia